Alert archive / Kansas / Severe Thunderstorm Warnings in 2020

Severe Thunderstorm Warning 30, NWS Wichita, KS

May 3, 2020Labette County, Neosho County, Kansas

NWS Wichita, KS issued this severe thunderstorm warning at May 3, 2020, 8:28 AM CDT for Labette County, Neosho County, Kansas. It was in force for 62 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 3, 2020, 8:28 AM CDT (13:28 UTC)
Expired
May 3, 2020, 9:30 AM CDT
In force
62 min
Issued by
NWS Wichita, KS
Area
Storm-based polygon
Hail
1.0 in
Wind
70.0 mph

Counties Labette County, KS, Neosho County, KS

The radar

The Tulsa radar (KINX), 119 km from the middle of the area, began a volume at 13:30 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 3, 9:14 AM CDTTSTM WND GST 55Oswego, KSPEA TO DIME SIZE HAIL. WINDS ESTIMATED AS 50-55MPH.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Springfield, MO (KSGF), launched 12:00Z, 1.5 hours before the alert went out and 143 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 12:00Z on 2020-05-03Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1461 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 12:00Z on 2020-05-03The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 31 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1461 J/kg
Mixed-layer CIN
-77 J/kg
Mixed-layer LCL
803 m above ground
0-6 km bulk shear
35 kt
0-1 km storm-relative helicity
31 m²/s²
0-3 km storm-relative helicity
85 m²/s²
Significant tornado parameter
0.3
Supercell composite
2.2

Open this sounding in Storm Lab

The text

As transmitted.

289 
WUUS53 KICT 031328
SVRICT
KSC099-133-031430-
/O.NEW.KICT.SV.W.0030.200503T1328Z-200503T1430Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Wichita KS
828 AM CDT Sun May 3 2020

The National Weather Service in Wichita has issued a

* Severe Thunderstorm Warning for...
  Labette County in southeastern Kansas...
  Southeastern Neosho County in southeastern Kansas...

* Until 930 AM CDT.

* At 827 AM CDT, severe thunderstorms were located along a line
  extending from near Erie to 5 miles east of Neodesha to near
  Independence, moving east to southeast at 50 mph.

  HAZARD...70 mph wind gusts and quarter size hail.

  SOURCE...Radar indicated.

  IMPACT...Hail damage to vehicles is expected. Expect considerable 
           tree damage. Wind damage is also likely to mobile homes, 
           roofs, and outbuildings.

* Locations impacted include...
  Parsons, Oswego, Chetopa, Altamont, St. Paul, Edna, Mound Valley,
  Bartlett, Labette, Lake Parsons, Angola, Dennis, Big Hill Lake,
  South Mound and Parsons Tri City Airport.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

These storms are producing widespread 60 to 80 mph winds! SEEK 
SHELTER NOW inside a sturdy structure and stay away from windows!
 
Torrential rainfall is occurring with these storms, and may lead to 
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 3700 9550 3701 9552 3738 9551 3738 9537
      3749 9532 3757 9509 3700 9507
TIME...MOT...LOC 1327Z 287DEG 42KT 3761 9522 3743 9558 3720 9571 

HAIL...1.00IN
WIND...70MPH
 
$$

KLEINSASSER
5 follow-up statements
717 
WWUS53 KICT 031344
SVSICT

Severe Weather Statement
National Weather Service Wichita KS
844 AM CDT Sun May 3 2020

KSC099-133-031430-
/O.CON.KICT.SV.W.0030.000000T0000Z-200503T1430Z/
Labette KS-Neosho KS-
844 AM CDT Sun May 3 2020

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 930 AM CDT
FOR LABETTE AND SOUTHEASTERN NEOSHO COUNTIES...

At 843 AM CDT, severe thunderstorms were located along a line
extending from 6 miles south of Walnut to Parsons to 5 miles east of
Liberty, moving east at 55 mph.

HAZARD...70 mph wind gusts and quarter size hail.

SOURCE...Radar indicated.

IMPACT...Hail damage to vehicles is expected. Expect considerable 
         tree damage. Wind damage is also likely to mobile homes, 
         roofs, and outbuildings.

Locations impacted include...
Parsons, Oswego, Chetopa, Altamont, St. Paul, Edna, Mound Valley,
Bartlett, Labette, Lake Parsons, Angola, Dennis, Big Hill Lake, South
Mound and Parsons Tri City Airport.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

This storm has a history of producing large hail and damaging winds. 
For your protection move to an interior room on the lowest floor of 
a building.

Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 3700 9550 3701 9552 3738 9551 3738 9537
      3749 9532 3757 9509 3700 9507
TIME...MOT...LOC 1343Z 285DEG 48KT 3751 9504 3734 9528 3714 9549 

HAIL...1.00IN
WIND...70MPH
 
$$

KLEINSASSER
652 
WWUS53 KICT 031353
SVSICT

Severe Weather Statement
National Weather Service Wichita KS
853 AM CDT Sun May 3 2020

KSC099-133-031430-
/O.CON.KICT.SV.W.0030.000000T0000Z-200503T1430Z/
Labette KS-Neosho KS-
853 AM CDT Sun May 3 2020

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 930 AM CDT
FOR LABETTE AND SOUTHEASTERN NEOSHO COUNTIES...

At 853 AM CDT, severe thunderstorms were located along a line
extending from near Mccune to near Edna, moving southeast at 45 mph.

HAZARD...70 mph wind gusts and ping pong ball size hail.

SOURCE...Radar indicated.

IMPACT...People and animals outdoors will be injured. Expect hail 
         damage to roofs, siding, windows, and vehicles. Expect 
         considerable tree damage. Wind damage is also likely to 
         mobile homes, roofs, and outbuildings.

Locations impacted include...
Parsons, Oswego, Chetopa, Altamont, St. Paul, Edna, Mound Valley,
Bartlett, Labette, Lake Parsons, Angola, Dennis, Big Hill Lake, South
Mound and Parsons Tri City Airport.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Prepare immediately for large hail and damaging winds. People outside
should move to a shelter, inside a strong building and away from
windows.

Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 3700 9550 3701 9552 3738 9551 3738 9537
      3749 9532 3757 9509 3700 9507
TIME...MOT...LOC 1353Z 294DEG 38KT 3741 9507 3706 9541 

HAIL...1.50IN
WIND...70MPH
 
$$

KLEINSASSER
129 
WWUS53 KICT 031403
SVSICT

Severe Weather Statement
National Weather Service Wichita KS
903 AM CDT Sun May 3 2020

KSC099-133-031430-
/O.CON.KICT.SV.W.0030.000000T0000Z-200503T1430Z/
Labette KS-Neosho KS-
903 AM CDT Sun May 3 2020

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 930 AM CDT
FOR LABETTE AND SOUTHEASTERN NEOSHO COUNTIES...

At 902 AM CDT, severe thunderstorms were located along a line
extending from near Oswego to 5 miles southeast of Edna, moving
southeast at 45 mph.

HAZARD...70 mph wind gusts and half dollar size hail.

SOURCE...Radar indicated.

IMPACT...Hail damage to vehicles is expected. Expect considerable 
         tree damage. Wind damage is also likely to mobile homes, 
         roofs, and outbuildings.

Locations impacted include...
Parsons, Oswego, Chetopa, Altamont, Edna, Bartlett and Labette. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Prepare immediately for large hail and damaging winds. People 
outside should move to a shelter, inside a strong building and away 
from windows.

Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 3700 9545 3730 9537 3743 9521 3752 9509
      3700 9507
TIME...MOT...LOC 1402Z 302DEG 37KT 3723 9507 3700 9531 

HAIL...1.25IN
WIND...70MPH
 
$$

KLEINSASSER
933 
WWUS53 KICT 031409
SVSICT

Severe Weather Statement
National Weather Service Wichita KS
909 AM CDT Sun May 3 2020

KSC133-031419-
/O.CAN.KICT.SV.W.0030.000000T0000Z-200503T1430Z/
Neosho KS-
909 AM CDT Sun May 3 2020

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN NEOSHO COUNTY IS
CANCELLED...

The storms which prompted the warning have moved out of the warned 
area. Therefore, the warning has been cancelled.

LAT...LON 3700 9534 3728 9528 3739 9510 3738 9509
      3700 9507
TIME...MOT...LOC 1409Z 299DEG 40KT 3712 9505 3698 9522 

$$

KSC099-031430-
/O.CON.KICT.SV.W.0030.000000T0000Z-200503T1430Z/
Labette KS-
909 AM CDT Sun May 3 2020

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 930 AM CDT
FOR EASTERN LABETTE COUNTY...

At 909 AM CDT, severe thunderstorms were located along a line
extending from 5 miles southeast of Oswego to 7 miles southwest of
Chetopa, moving southeast at 45 mph.

HAZARD...60 mph wind gusts and quarter size hail.

SOURCE...Radar indicated.

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees.

Locations impacted include...
Oswego, Chetopa, Altamont, Bartlett and Labette. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 3700 9534 3728 9528 3739 9510 3738 9509
      3700 9507
TIME...MOT...LOC 1409Z 299DEG 40KT 3712 9505 3698 9522 

HAIL...1.00IN
WIND...60MPH
 
$$

KLEINSASSER
244 
WWUS53 KICT 031421
SVSICT

Severe Weather Statement
National Weather Service Wichita KS
921 AM CDT Sun May 3 2020

KSC099-031431-
/O.EXP.KICT.SV.W.0030.000000T0000Z-200503T1430Z/
Labette KS-
921 AM CDT Sun May 3 2020

...THE SEVERE THUNDERSTORM WARNING FOR EASTERN LABETTE COUNTY WILL
EXPIRE AT 930 AM CDT...
    
The storms which prompted the warning have moved out of the area.
Therefore, the warning will be allowed to expire.  However gusty
winds and heavy rain are still possible with these thunderstorms.

LAT...LON 3700 9534 3728 9528 3739 9510 3738 9509
      3700 9507
TIME...MOT...LOC 1421Z 287DEG 42KT 3708 9489 3694 9506 

$$

KLEINSASSER

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wichita, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at May 3, 6:22 AM CDT, 2 hours 6 minutes earlier.

Area forecast discussion, May 3, 6:22 AM CDT, 2 hours 6 minutes before
Area Forecast Discussion
National Weather Service Wichita KS
622 AM CDT Sun May 3 2020

.UPDATE...
Issued at 529 AM CDT Sun May 3 2020

Convection has developed a bit further south into south central
Kansas early this morning, where it is realizing much more
instability and stronger cloud-bearing shear. Dime size hail was
reported near one of the taller/stronger cores, though perhaps
slightly larger than quarter size is possible through mid-morning.

KED

&&

.SHORT TERM...(Today through Tuesday night)
Issued at 313 AM CDT Sun May 3 2020

Main concern is precip/convective trends tonight and Monday and
potential for strong/severe storms. For early this morning, it
appears the elevated low level flow is stronger than progged
currently via the KICT-88D VWP. The implication being a bit more
lift and saturation ahead of the low amplitude wave moving across
the area. So expect continued development a bit further
southeastward across portions of central and southeast Kansas
where there is a bit more potential instability. Cloud bearing
shear may be sufficient to result in a couple of locally strong
storms with small hail through about mid-morning. This activity
should exit southeast Kansas by midday with the rest of the day
dry and slightly cooler, though seasonably mild for early May.
Otherwise, there continues to be a decent signal for the
development of elevated convection across central and eastern
Kansas late tonight into Monday morning, in the presence of
stronger warm advection/moisture transport. It is quite possible
this could evolve into a mesoscale cluster or complex with the
cloud bearing shear and instability combo supporting a few severe
storms. This activity should exit into Missouri by late morning.
The main challenge on Monday afternoon remains how far north the
effective warm front and better moisture/instability will get
before the Pacific front arrives late in the day. The GFS remains
more bullish in this regard which is reflected in stronger
buoyancy and a weaker cap across southern Kansas during peak
heating. If so, strong vertical wind shear is a given, which
continues to support a conditional risk for organized severe
storms Monday afternoon across across primarily southeast Kansas.
This will be followed by a drier and seasonably mild airmass on
Tuesday.

Darmofal

.LONG TERM...(Wednesday through Saturday)
Issued at 313 AM CDT Sun May 3 2020

The medium range guidance still supports much cooler weather for the
end of the week as an upper low which forms over Hudson Bay evolves
into a larger vortex as it expands/moves southward toward the Great
Lakes. This will send temperatures below seasonal climo by Friday
and Saturday.

KED

&&

.AVIATION...(For the 12Z TAFS through 12Z Monday morning)
Issued at 622 AM CDT Sun May 3 2020

Robust elevated convection will continue eastward from south
central into southeast Kansas through mid-morning. Locally large
hail and gusty winds can be expected. Otherwise, dry weather
expected in the storms wake this afternoon and early evening.
Winds will veer from north-northeast to east-southeast tonight.
Southerly elevated return flow will advect deeper moisture across
the area with chances for convection again toward the end of the
forecast valid period. While mainly VFR, localized MVFR cigs and
IFR vsbys in convection will be possible.

KED

&&

.PRELIMINARY POINT TEMPS/POPS...
Wichita-KICT    76  59  75  53 /  20  20  20  10
Hutchinson      76  56  72  50 /  10  30  20  10
Newton          74  56  71  51 /  30  30  30  10
ElDorado        75  57  73  52 /  40  30  30  10
Winfield-KWLD   76  60  78  54 /  20  20  20  10
Russell         75  53  71  47 /  10  40  30   0
Great Bend      75  55  73  49 /  10  40  20  10
Salina          76  54  68  50 /  10  40  50  10
McPherson       75  55  70  49 /  10  40  30  10
Coffeyville     74  60  79  55 /  40  30  50  40
Chanute         73  58  75  53 /  50  30  60  30
Iola            73  57  72  52 /  50  30  70  30
Parsons-KPPF    73  59  77  55 /  50  30  50  40

&&

.ICT WATCHES/WARNINGS/ADVISORIES...None.
&&

UPDATE...KED
SHORT TERM...KED
LONG TERM...KED
AVIATION...KED
Hazardous weather outlook, May 3, 7:44 AM CDT, 44 minutes before
Hazardous Weather Outlook
National Weather Service Wichita KS
744 AM CDT Sun May 3 2020

KSZ032-033-047>053-067>072-082-083-091>096-098>100-041245-
Russell-Lincoln-Barton-Ellsworth-Saline-Rice-McPherson-Marion-Chase-
Reno-Harvey-Butler-Greenwood-Woodson-Allen-Kingman-Sedgwick-Harper-
Sumner-Cowley-Elk-Wilson-Neosho-Chautauqua-Montgomery-Labette-
744 AM CDT Sun May 3 2020

This hazardous weather outlook is for portions of Central Kansas,
South Central Kansas and Southeast Kansas.

.DAY ONE...Today and Tonight

A few strong to severe storms with nickel to ping-pong ball size
hail will continue to progress eastward from the Flint Hills across
southeast Kansas through mid-morning.

Chances for thunderstorms will return late tonight, especially
across central and southeast Kansas. A few severe storms will be
possible toward sunrise, capable of quarter size hail.

.DAYS TWO THROUGH SEVEN...Monday through Saturday

A few severe storms will be possible Monday morning across a
portion of the Flint Hills and southeast Kansas. The main risk will
be quarter size hail.

A risk for severe storms will also exist across southeast Kansas on
Monday afternoon. The main threats will be quarter to half-dollar
size hail and damaging wind gusts to 65 mph.

There is a slight chance for thunderstorms Thursday and Thursday
night. The risk for severe weather appears low at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not anticipated today or tonight.

&&

For a graphical version of this information, see our webpage at:
https://weather.gov/crh/ghwo?sid=ict

In the hours before

Local storm report, May 3, 8:13 AM CDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
813 AM CDT SUN MAY 3 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0514 AM     HAIL             GOESSEL                 38.25N 97.34W
05/03/2020  M1.50 INCH       MARION             KS   PUBLIC

            DELAYED REPORT RECEIVED VIA FACEBOOK. TIME
            ESTIMATED BASED ON RADAR.

&&

TAV
Local storm report, May 3, 8:16 AM CDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
816 AM CDT SUN MAY 3 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0607 AM     HAIL             2 N VALLEY CENTER       37.86N 97.37W
05/03/2020  M1.75 INCH       SEDGWICK           KS   PUBLIC

            DELAYED REPORT RECEIVED VIA FACEBOOK.

&&

TAV
Local storm report, May 3, 8:20 AM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
820 AM CDT SUN MAY 3 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0815 AM     TSTM WND GST     ELK CITY                37.29N 95.91W
05/03/2020  E60 MPH          MONTGOMERY         KS   LAW ENFORCEMENT

&&

TAV
Local storm report, May 3, 8:23 AM CDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
823 AM CDT SUN MAY 3 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0810 AM     TSTM WND GST     CHANUTE AIRPORT         37.67N 95.46W
05/03/2020  M59 MPH          NEOSHO             KS   ASOS

&&

TAV
Local storm report, May 3, 8:25 AM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
825 AM CDT SUN MAY 3 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0805 AM     TSTM WND DMG     IOLA                    37.93N 95.40W
05/03/2020                   ALLEN              KS   CO-OP OBSERVER

            NUMEROUS TREES DOWN IN IOLA, INCLUDING AT
            LEAST ONE TREE DOWN ON A HOUSE. TIME
            ESTIMATED BASED ON RADAR.

&&

MARTIN
Local storm report, May 3, 8:27 AM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
827 AM CDT SUN MAY 3 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0818 AM     TSTM WND GST     CHANUTE AIRPORT         37.67N 95.46W
05/03/2020  M59 MPH          NEOSHO             KS   ASOS

            A SECOND GUST OF 59MPH MEASURED AT 818AM.

&&

TAV

The office that day

Everything else NWS Wichita, KS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 3, 4:47 AM CDTSpecial Weather StatementICTHarvey, Marion, Reno28 min
May 3, 4:59 AM CDTSevere Thunderstorm WarningICTMcPherson, Marion61 min
May 3, 5:09 AM CDTSpecial Weather StatementICTReno36 min
May 3, 5:16 AM CDTSpecial Weather StatementICTKingman29 min
May 3, 5:33 AM CDTSevere Thunderstorm WarningICTHarvey, Reno57 min
May 3, 5:41 AM CDTSevere Thunderstorm WarningICTChase, Marion64 min
May 3, 5:48 AM CDTSevere Thunderstorm WarningICTKingman57 min
May 3, 5:50 AM CDTSevere Thunderstorm WarningICTSedgwick55 min
May 3, 6:18 AM CDTSevere Thunderstorm WarningICTHarper31 min
May 3, 6:22 AM CDTSevere Thunderstorm WarningICTButler68 min
May 3, 6:35 AM CDTSevere Thunderstorm WarningICTSedgwick, Sumner55 min
May 3, 6:43 AM CDTSevere Thunderstorm WarningICTChase, Greenwood62 min
May 3, 7:12 AM CDTSevere Thunderstorm WarningICTElk, Greenwood63 min
May 3, 7:30 AM CDTSevere Thunderstorm WarningICTAllen, Wilson, Woodson60 min
May 3, 8:01 AM CDTSevere Thunderstorm WarningICTAllen, Montgomery, Neosho, Wilson49 min

Nearby

Severe Thunderstorm Warnings in Kansas, 2020Every severe thunderstorm warning in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.